| Model Number |
CMBX0255, CMDQ0143 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for each of the malfunctions; therefore, a lot history review was performed.The devices have not been returned for evaluation; therefore, the investigations are inconclusive for the material rupture as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model u4150225rx pta balloon dilatation catheter allegedly experienced material rupture.This information was received from various sources.Each of the two malfunctions involved a patient with no known impact to the patient.One patient was male; all other patient age, weight, and gender was not provided.